# SDR FDEA200906222208

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 70750091B
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXISTING FASTENER PITCH ON WEB AT STA 1620-1640, RBL- 0, TO LBL- 60, SPLICE CHANNEL CAN NOT LOCATE AND DRILL. FABRICATED AND INSTALLED 2EA REPAIR SPLICE CHANNELS AT STA 1620- 1640, RBL-0 TO LBL, 60. IAW WORK CARD 118350448EZ2R04, AND EA NR 757-5361-16-F2094, REV, NEW.  THIS NON ROUTINE IS FOR TACKING PURPOSES ONLY.  CATEGORY "A", MAJOR ALTERATION.
